# SDR JJBA20251002003

- Difficulty date: September 5, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14520609005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFII, RT SILL NR 1 BTW FR 23-30 FOUND CORRODED. CFII, RT SILL NR 1 BTW FR 23-30 BLENDED, FOUND OUT OF LIMIT AND REMOVED FOR REPLACEMENT. CFII, RT SILL NR 1 BTW FR 23-30 IS REPLACED.
